# SDR EIAA2011161

- Difficulty date: August 19, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SHEAR TIE CRACKED AT BS 1180 AROUND LT S23 AREA.  REPLACE CRACKED SHEAR TIE PER B747 SRM 51-30-02.
